MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; STENT, INFRAPOPLITEAL, ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; STENT, INFRAPOPLITEAL, ABSORBABLE
Model Number 1203300-28
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat the proximal anterior tibial artery (ata) which had moderate tortuosity and moderate stenosis.On (b)(6) 2024, the 3.0x28 mm esprit behind the knee (btk) resorbable scaffold was successfully implanted in the target lesion.No issues were noted during the implant and the scaffold was well apposed.A planned procedure was scheduled on (b)(6) 2024, when the esprit scaffold was noted to have potentially migrated to the posterior tibial artery due to the moderate stenosis of the vessel.Balloon angioplasty was performed to ensure the scaffold was well apposed.No further treatment was planned for the ata, as the vessel was patent under fluoroscopy.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined; however, the treatment appears to be related to operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Subsequent to the initially filed report, it should be noted that it is esprit below the knee (btk).No additional information was provided.
 
Additional Manufacturer Narrative
B5: describe event or problem: corrected "behind the knee" to "below the knee".

Brand Name
ESPRIT¿
Common Device Name
STENT, INFRAPOPLITEAL, ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20898313
Report Number2024168-2024-14519
Device Sequence Number12013058
Product Code NXW
UDI-Device Identifier08717648356995
UDI-Public(01)08717648356995(17)250319(10)4032061
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model Number1203300-28
Device Catalogue Number1203300-28
Device Lot Number4032061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PREVIOUSLY IMPLANTED STENT(S).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown